# SDR 96ZZZX942

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Aircraft: N7381G
- Make and model: Cessna 172K
- Aircraft serial: 17259081
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 05112408
- Condition: Corroded
- Location: Rt Pax Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION FOUND 8 INCHES AFT OF LEADING EDGE ON SEAT TRACK, RT PASSENGER SIDE.
